Hypospadias: testosterone side effects

Emily - posted on 06/02/2014 ( no moms have responded yet )




My son was born with a mild form of hypospadias. I'm relatively familiar with it, as it runs in my family. He will be 6 months old tomorrow and had his first testosterone shot 12 days ago. He is crying for what seems to be all night long now. He's eating constantly (7) 6-7 oz bottles plus one jar of baby food per day. I'm concerned that I'm feeding him WAY too much, but he screams if I try to give him any less. We were just about done with night time feedings, he was sleeping from 6:30pm-6am with waking up once at 3am to eat and going right back to sleep. Now he's going to sleep at 6:30pm, crying from 11pm-2am, eating at 2:30, and up at 5:20. Yes, I check on him many times, I don't just let him scream forever. Naps are no walk in the park anymore, either.

His next injection is scheduled for this Friday (4 more days) and his surgery is on June 23. I feel like we will never sleep again! Has anyone else experienced any of these symptoms with their son after testosterone injections?

Thank you.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms